LEMSIP COLD & FLU BLACKCURRANT- 10 SACHETS

LEMSIP COLD & FLU BLACKCURRANT 10 SACHETS
£3.99


Blackcurent flavour
Headache.
Fever.
Blocked Nose.
Body Aches & Pains.
Sore Throat.

Contains Paracetamol.

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.

DO NOT EXCEED THE STATED DOSE.

PHENYLEPHRINE : 10mg
PARACETAMOL : 650mg

Warnings.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor. 

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. 

Customers who bought this item also bought

GAVISCON ADVANCE LIQUID ANISEED-300ML

GAVISCON ADVANCE LIQUID ANISEED 300ML
£8.99

Nurofen Plus Tablets 32 Tablets

Nurofen Plus Tablets 32 tablets
£6.79

CO-CODAMOL 8/500MG 32 CAPLETS

CO-CODAMOL 8/500MG 32 CAPLETS
£1.99

DAY AND NIGHT NURSE CAPSULES

DAY AND NIGHT NURSE CAPSULES 24 CAPSULES
£7.79